# SDR QXEA2009111600944

- Difficulty date: November 10, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 20,910 hours, 21,528 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 349
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,664 hours, 6,972 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION LT GEAR DOOR LIGHT ILLUMINATED ALONG WITH GEAR HANDLE DISAGREEMENT LIGHT FOR ABOUT 2 SECONDS THEN WENT OUT.  DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING.  VISUALLY INSPECTED RT MLG SSV, NO DEFECTS FOUND, INTEROGATED PSEU, FOUND FAULT DINO1B.  REMOVED AND REPLACED LANDING GEAR CONTROL PANEL FOR PRECAUTIONARY MEASURES. ALSO REMOVED AND REPLACED BOTH LT MLG DOWNLOCK PROX SENSORS NR 1 AND NR 2. PERFORMED OPS TEST OF MLG RETRACTION AND EXTENSION IAW AMM TASK 32-31-00-710-801. OPS TEST GOOD. NO FAULTS NOTED. RETURNED TO SERVICE.
